Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Stomach pain. Tried Gaviscon and Panadol. Suggest medication

User rating for this question
Very Good
Answered by
Practicing since : 1967
Answered : 2341 Questions
I have a burning, stabbing pain im my stomach. It seems to hurt more when I eat or move. Its been there since early this morning. I've tried Gaviscon and Panadol but its not helping.
Posted Sun, 10 Nov 2013 in Digestion and Bowels
Answered by Dr. Venkata Subrahmanaym Mukkavilli 1 hour later
Brief Answer:
Probably it is gastritis

Detailed Answer:

Thank you very much for asking question on health care magic

Since the problem is of recent origin, it may be gastritis. Please let me know whether you have taken any alcoholic drinks the previous night or any spicy foods you have consumed

As Gaviscon hasn't helped you, I would start you on sucralfate and metoclopromide. This combination helps in almost all cases of gastritis. You may need a prescription to get these medications.

Take frequent small bland diet and avoid alcohol, beverages and smoking in future.

Hope this answer will serve your purpose. Please feel free to ask me any more queries if needed

Associate professor, MIMS
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor